# SDR USAA951196

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 73,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION ACCOMPLISHED SID PSE 53.09.031A AND FOUND A 1 INCH SKIN CRACK TOP AFT DOOR STOP ADJUST HOLE.  VISUAL VERIFIED BY NDT.  CUT OUT CRACKED AREA INSTALLED FILLER AND .071 INCH AND .100 INCH DOUBLER REPAIR PER USAIR EA 31604 AND SRM 53-05 FIG 26A.  (M)
